Quasi-star-free languages on infinite words

Wu, Zhilin: Quasi-star-free languages on infinite words. In: Acta cybernetica, (17) 1. pp. 75-93. (2005)

[img]
Preview
Cikk, tanulmány, mű
Wu_2005_ActaCybernetica.pdf

Download (209kB) | Preview

Abstract

Quasi-star-free languages were first introduced and studied by Barrington, Compton, Straubing and Thérien within the context of circuit complexity in 1992, and their connections with propositional linear temporal logic were established by Ésik and Ito recently. While these results are all for finite words, in this paper we consider the languages on infinite words.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2005
Volume: 17
Number: 1
ISSN: 0324-721X
Page Range: pp. 75-93
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 92-93.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 13:49
URI: http://acta.bibl.u-szeged.hu/id/eprint/12754

Actions (login required)

View Item View Item